Combinatorial analysis of the overlapping problem for vertices with more than four legs - I. Some topological properties of Feynman graphs

Research output: Contribution to journalArticlepeer-review

2 Scopus citations
Original languageEnglish
Pages (from-to)649-658
Number of pages10
JournalTheoretical and Mathematical Physics
Volume24
Issue number1
DOIs
StatePublished - 1 Jul 1975

Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this